Two general fixed point theorems for pairs of weakly compatible mappings in $G$-metric spaces
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_2a_5,
author = {Valeriu Popa, and Alina-Mihaela Patriciu},
title = {Two general fixed point theorems for pairs of weakly compatible mappings in $G$-metric spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {49-60},
year = {2012},
volume = {42},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_5/}
}
TY - JOUR AU - Valeriu Popa, AU - Alina-Mihaela Patriciu TI - Two general fixed point theorems for pairs of weakly compatible mappings in $G$-metric spaces JO - Novi Sad Journal of Mathematics PY - 2012 SP - 49 EP - 60 VL - 42 IS - 2 UR - http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_5/ ID - NSJOM_2012_42_2a_5 ER -
Valeriu Popa,; Alina-Mihaela Patriciu. Two general fixed point theorems for pairs of weakly compatible mappings in $G$-metric spaces. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_5/